Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Keloid scar on my chest, what steps I have to take to get rid of it ?

I HAVE A KELOID SCAR ON MY CHEST THAT STARTED FROM A ACNE SCAR. IT WASNT VERY NOTICEABLE REALLY TO ANYONE BUT MYSELF AND IT REALLY DIDNT BOTHER ME UNTIL I WENT TO GET IT REMOVED BY LASER, IT THEN CAME BACK BIGGER AND MORE PAINFUL. I AM SO SELF CONCIOUS ABOUT IT THAT I TRY NOT TO WEAR SHIRTS OR BLOUSES THAT ARE LOW CUT BUT BEING A MIDDLE AGE WOMAN WHOM DRESSES VERY WELL BECAUSE OF MY OCCUPATION, THERE ARENT MANY CLOTHES WITH STYLE THAT DO NOT HAVE LOW CUT NECKLINES. I TRY TO WEAR NECKLACES WITH LARGE BROCHES ON THEM TO TRY AND HIDE THE HIDEOUS SCAR BUT IT DOESNT ALWAYS WORK AND THE BROCH USUALLY END UP MAKING THE SCAR VERY SORE FROM RUBBING UP AGAINST IT . MY SCAR GETS SO PAINFUL THAT WHENEVER I TRY TO MOVE CERTAIN WAYS IT MAKES MY CHEST HURT. IF YOU HAVE ANY RECOMMENDATIONS TO WHAT MY NEXT STEP SHOULD BE TO HELP ME WITH THIS PROBLEM IT WILL BE GREATLY APPRECIATED. THANK YOU, HIDEOUS CHESTSCAR LADY
Sat, 26 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
Hi Dear
Intralesional triamcinolone injection , intrakeloidal excision and skin grafting are different measures available.
Thanks!!!!
Good Luck!!!!!!
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

I have the same scar like you but mine is in the middle of my chest between my breast.  And I alwasys have the same problem with the clothes trying to cover it up.  But no I really just recomend leaving it alone and try to air it, meassage it and put sunscreen if you can...other than that creams I think are a waste of time .  I tried injections, they go flat then if you  forget it they go back up bigger.  I also tried this scar cream from doctor and few motnhs later i think its bigger.  So the more you play wit it the more irritaion and bigger it will get. 

  Anonymous's Response
Anonymous's  Response

hey i have heard that getting steroid injections in the scar works. one of my friends got it done. i suggest you to meet a good dermatologist, and get it checked. dont go for laser again.

  User's Response
Dr.Rohit Batra's  Response

if u r afraid of intralesional injections, you can also use potent topical steroids like halobetasol.

Regards

  User's Response
carmen's  Response

Oh my gosh! I thought no one else was like me but seriously everything you just said is my exact situation; im 17 yrs. old & no one at my school understands and it is very ugly & makes me self-concious whenever people only stare at my scar and not me! I need the same help. I just wanted to tell you you're not alone!

  User's Response
m1m1's  Response

3 keloids on my upper chest, i took steroid injection yesterday and then i regret it because i should have say no for first place i knew it, my keloid now goes purplish, and is that normal?

  User's Response
ABDUL QADEER's  Response

DOCTORS SAY THAT IF YOU SURGICALLY REMOVE IT WILL RE-OCCUR, BUT DO NOT WORRY IT WILL NOT RE-OCCUR TO ALL PEOPLE, SOME PEOPLE ONLY BUT CERTAIN PRECAUTIONS TO BE TAKEN BY SURGEON IMMEDIATELY OF SURGERY.  I HAVE NOTICE ALL DOCTORS ARE NOT INTERESTED TO TREAT KELOID PATIENTS.......BECAUSE THEY HAVE NO TIME OR THEY DON'T WANT TO TAKE ANY RISK WITH THEIR REPUTATION.  I STRONGLY SUGGEST YOU TRY HOMEOPATHY MEDICINE WHICH IS AVAILABLE IN LIQUIDS.  YOU CANNOT JUST SIT LIKE THIS LEAVING IT TO YOUR FATE. YOURS WELL WISHER

MY EMAIL: MABDULQADEER@HOTMAIL.COM

  User's Response
ROHIT's  Response

you can get it treated by using silicon sheet and intralesionsal tiamcinolone injection every 15 days.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had CABG 9 years before and there was formation of Keloid on my chest. First 5 years there was no problem and now the place where there is Keloid in chest is getting infected frequently and I am taking anti-biotic medicines to cure the same, every time. How can I get rid of the problem.

doctor1 MD

Keloid which was operated upon by means cryo-gas/kenacot injection and laser has been treated upon partially. The location of the keloid is on the chest . What are the solutions in medical science in this regard?

doctor1 MD

i have a keloid scar on my chest. its been there since i was around 10. i have had steroid injections when i was around 17. but they never seem to fix it, because they hurt so much i stopped getting them. however the keloid is still big and red as it was ever before.

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.